Advertisement

Applied Mathematics and Mechanics

, Volume 23, Issue 6, pp 686–693 | Cite as

Ishikawa iterative process for constructing solutions ofm-accretive operator equations

  • Zeng Liu-chuan
Article
  • 23 Downloads

Abstract

The convergence of theIshikawa iteration sequences with errors for constructing solutions of m-accretive operator equations is characterized. Moreover, the error estimates of approximate solutions for locally Lipschitzian and m-accretive operator equations are established.

Key words

m-accretive operator Ishikawa iterative sequence uniformly smooth Banach space 

CLC number

O177.91 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Xu Z B, Roach G F. Characteristic inequalities of uniformly convex and uniformly smooth Banach spaces[J].J Math Anal Appl, 1991,157:189–210.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Browder F E. Nonlinear mappings of nonexpansive and accretive types in Banach spaces[J].Bull Amer Math Soc, 1967,73:875–882.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Martin R H, Jr. A global existence theorem for autonomous differential equations in Banach spaces [J].Proc Amer Math Soc, 1970,26:307–314.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Barbu V.Nonlinear Semigroups and Differential Equations in Banach Spaces[M]. Leyden: Nordhoff, 1976.Google Scholar
  5. [5]
    Browder F E. Nonlinear monotone and accretive operators in Banach spaces[J].Proc Nat Acad Sci U S A, 1968,61:388–392.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Liu L S. Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces[J].J Math Anal Appl, 1995,194:114–125.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Zhu L C. Iterative solution of nonlinear equations involvingm-accretive operators in Banach spaces [J].J Math Anal Appl, 1994,188:410–415.zbMATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    Chidume C E, Osilike M O. Approximation methods for nonlinear operator equations of them-accretive type[J].J Math Anal Appl, 1995,189:225–239.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    Liu L S. Ishikawa-type and Mann-type iterative processes with errors for constructing solutions of nonlinear equations involvingm-accretive operators in Banach spaces[J].Nonlinear Anal, 1998,34:307–317.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    ZHANG Shi-sheng. Mann and Ishikawa iterative approximation of solutions form-accretive operator equations[J].Applied Mathematics and Mechanics (English Edition), 1999,20(12):1310–1318.MathSciNetGoogle Scholar
  11. [11]
    Tan K K, Xu H K. Iterative solutions to nonlinear equations of strongly accretive operators in Banach spaces[J].J Math Anal Appl, 1993,178:9–21.zbMATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    Ding X P. Iterative process with errors of nonlinear equations involvingm-accretive operators[J].J Math Anal Appl, 1997,209:191–201.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    Ding X P, Deng L. Iterative solution of nonlinear equations of the monotone and dissipative types in uniformly smooth Banach spaces[J].J Sichuan Normal Univ, 1994,17(1):43–48.MathSciNetGoogle Scholar
  14. [14]
    Zeng L C. Error bounds for approximation solutions to nonlinear equations of strongly accretive operators in uniformly smooth Banach spaces[J].J Math Anal Appl, 1997,209:67–80.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    ZENG Liu-chuan. Iterative construction of solutions to nonlinear equations of Lipschitzian and local strongly accretive operators[J].Applied Mathematics and Mechanics (English Edition), 1995,16(6):583–592.MathSciNetGoogle Scholar
  16. [16]
    Chang S S, Cho Y J, Lee B S et al. Iterative approximations of fixed points and solutions for strongly accretive and strongly pseudo-contractive mappings in Banach spaces[J].J Math Anal Appl, 1998,224:149–165.zbMATHMathSciNetCrossRefGoogle Scholar
  17. [17]
    Weng X. Fixed point iteration for local strictly pseudo-contractive mappings[J].Proc Amer Math Soc, 1991,113:727–731.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1980

Authors and Affiliations

  • Zeng Liu-chuan
    • 1
  1. 1.Department of MathematicsShanghai Normal UniversityShanghaiP R China

Personalised recommendations